RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2017, Volume 63, Issue 4, Pages 627–677 (Mi cmfd340)  

This article is cited in 1 scientific paper (total in 1 paper)

On oscillations of two connected pendulums containing cavities partially filled with incompressible fluid

N. D. Kopachevskya, V. I. Voytitskya, Z. Z. Sitshaevab

a Taurida Academy, V. I. Vernadsky Crimea Federal University, Faculty of Mathematics and Informatics, Department of Mathematical Analysis, 4 Vernadsky Avenue, 295007 Simferopol, Russia
b Crimean Engineering-Pedagogical University, Department of Mathematics, 8 Uchebnyi Per., 295015 Simferopol, Russia

Abstract: We consider the linearized problem on small oscillations of two pendulums connected to each other with a spherical hinge. Each pendulum has a cavity partially filled with incompressible fluid. We study the initial-boundary value problem as well as the corresponding spectral problem on normal motions of the hydromechanic system. We prove theorems on correct solvability of the problem on an arbitrary interval of time both in the case of ideal and viscous fluids in the cavities, and we study the corresponding spectral problems as well.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.Z50.31.0037


DOI: https://doi.org/10.22363/2413-3639-2017-63-4-627-677

Full text: PDF file (511 kB)
References: PDF file   HTML file

UDC: 517.98+517.955+532.5

Citation: N. D. Kopachevsky, V. I. Voytitsky, Z. Z. Sitshaeva, “On oscillations of two connected pendulums containing cavities partially filled with incompressible fluid”, Differential and functional differential equations, CMFD, 63, no. 4, Peoples' Friendship University of Russia, M., 2017, 627–677

Citation in format AMSBIB
\Bibitem{KopVoySit17}
\by N.~D.~Kopachevsky, V.~I.~Voytitsky, Z.~Z.~Sitshaeva
\paper On oscillations of two connected pendulums containing cavities partially filled with incompressible fluid
\inbook Differential and functional differential equations
\serial CMFD
\yr 2017
\vol 63
\issue 4
\pages 627--677
\publ Peoples' Friendship University of Russia
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd340}
\crossref{https://doi.org/10.22363/2413-3639-2017-63-4-627-677}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd340
  • http://mi.mathnet.ru/eng/cmfd/v63/i4/p627

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. D. Kopachevskii, V. I. Voititskii, “O kolebaniyakh sochlenennykh mayatnikov s polostyami, zapolnennymi odnorodnymi zhidkostyami”, Trudy Krymskoi osennei matematicheskoi shkoly-simpoziuma, SMFN, 65, no. 3, Rossiiskii universitet druzhby narodov, M., 2019, 434–512  mathnet
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:102
    Full text:46
    References:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020